# SDR CALA2022011000106

- Difficulty date: January 10, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737-800
- Aircraft serial: 28809
- Aircraft time: 66,067 hours, 24,802 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Skin
- Part number: NA
- Condition: Missing
- Location: #1 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 LEFT WING #1 SLAT SKIN TAB AT OUTBOARD AUX TRACK FOUND MISSING. PLACED ON CDL PER LP 7782538.
